# SDR AALA202111185803

- Difficulty date: November 15, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 51,013 hours, 20,585 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spacer
- Condition: Jammed
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD DOOR HANDLE JAMMED. ROLLER BROKEN. REMOVED AND REPLACED L1 DOOR HANDLE UPPER ROLLER (AALA202111185140) AND SPACER PER AMM 52-11-11.
